I was recently told I am hypothyroid and starting a tirosint in the morning. I've tried the Levo and Synthroid but they gave me migrains. My TSH was 5.38, Free T4 .83, Thyroid Peroxidase(TPO)Ab 37, Antithyroidglobulin <20. Im having random area nerve pain, Anxiety, tingling in face, vision(not sure if its from to much researching on the computer) pvc's, most day heart rate around 60 some days it stays up 90-100bpm. Ive read most could be hypothyroid symtoms but I havent seen much on nerve pain or vision. I had a friend tell me to look into adrenal fatigue. Anyone have all these with hypothyroid or do I need to be looking for more doctors? The doctors seem to say try this or that and come back in 3-6 months. I had heart stent surgey 1 year ago and on effient, lipitor, fish oil, aspirin. Please if anyone has any ideas or has experienced all these symptoms please guide me.
I was only on Levo for about 3 days before the GP doctor switched me sythroid and 1/2 the dose to 12.5mcg. A week after serious headaches and unable to function I call her and she said to stop the meds and go to an endo. I was just concern mostly about the pains, vision and tingling in my face. Ive been fighting different types of pains for a year now. Somedays I think Im being over medicated on my lipitor and other heart medications. Now I find Im hypo here comes even more meds. Ive been on tirosint for 3 days and no migrains so its looking promising Im just concerned about the nerve pain and tingling.
Sometimes I seem to have fuzzy vision, Ive noticed over the last year researching my health problems and reading so much I have a problem with close up reading. I dont know if it has anything to do with my pains, pvc and tingling. I am 43 yrs old and have spent way to much time researching all of this so I might have damaged my vision trying to find answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.